MathSciNet Relay Station
MathSciNet bibliographic data
MR2846334 (2012i:47072) 47H09 (46B20 47H10)
Domínguez Benavides, T. The failure of the fixed point property for unbounded sets in $c\sb 0$. Proc. Amer. Math. Soc. 140 (2012), no. 2, 645–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement